# SDR DALA2023042503234

- Difficulty date: April 21, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 55,961 hours, 39,695 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT TAIL SLIDE RETAINER CABLE CLIP IS BROKEN. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE REPLACED THE CLIP IAW CMM 25-66-20. RII C/W QC5219. (LP #2730102)
